# SDR QXEA200700348

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 13,729 hours, 13,660 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Harness
- Part number: 697071272
- Condition: Broken
- Location: Propeller De-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2484 - PROP DEICE CAUTION ON CLIMB.  MAINTENANCE FOUND NR 2 PROP NR 2 BLADE DEICE LEAD BROKEN.  REMOVED AND INSTALLED SERVICEABLE NR 2 PROP NR 2 BLADE PROP DEICE LEAD IAW Q400 AMM 61-10-06-000-805 AND 61-10-06-400-805.  OPS CHECK IAW Q400 AMM 30-61-00-720-802.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
